# SDR CALA2021031900344

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 111,734 hours, 17,313 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806
- Part serial: 4329
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOP EICAS B THERE IS A FAILURE OF THE NO. 1 AND 2 AUTOMATIC PRESSURIZATION C ONTROLLERS OR THE PILOT CHANGED TO MANUAL PRESSURIZATION CONTROL . 0 UPDATE TO INDICATE FLT 0252 DELAY. CONTROLERS SHOW AC MOTOR FAILURE. REPLACED OUTFLOW ACTUATOR PER AMM 21-31-04. CHECKS OK. UPDATED WITH RORABLE PART NUMBERS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1300978  SN OFF 4329 IPC REFERENCE # 21-31-03-10 ACTUATOR, CABIN  OFF 75-2133-9-0001 4329 ON 75-2133-9-0001 1678
